Optimization of quadrature methods of solving integral equations
Doklady Akademii Nauk, Tome 271 (1983) no. 1, pp. 20-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_1_a3,
author = {B. G. Gabdulkhaev},
title = {Optimization of quadrature methods of solving integral equations},
journal = {Doklady Akademii Nauk},
pages = {20--25},
year = {1983},
volume = {271},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_1_a3/}
}
B. G. Gabdulkhaev. Optimization of quadrature methods of solving integral equations. Doklady Akademii Nauk, Tome 271 (1983) no. 1, pp. 20-25. http://geodesic.mathdoc.fr/item/DAN_1983_271_1_a3/